# SDR ASOA2013051503568

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE THAT PROXIMITY SWITCH MOUNTS IN IS CORRODED AT SCREW HOLES.  REMOVED CORRODED DOOR MID CAP ANGLE IAW SRM 51-41-02-001-001-A01.  INSTALLED REPLACEMENT MID CAP ANGLE THAT THE PROX SWITCH MOUNTS ON THE PAX DOOR IAW SRM 51-41-02-001-A01.  LOCATED, DRILLED AND TRANSFERED ALL ATTACHED CLIPS AND NUTPLATES TO THE REPLACMENT MID CAP ANGLE IAW SRMS 51-42-06-001-001-A01, 51-45-00-001-001-A01, AND 51-40-11-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
